# SDR AALA200800789

- Difficulty date: April 1, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 44,610 hours
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Oil Press Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS INFLIGHT T1937/01APR - LEFT ENGINE OIL FILTER MESSAGE.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  FOUND CHAFED WIRE.  REPLACED OIL PRESSURE SWITCH AND REPAIRED RELATED WIRE.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
